Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes exhaustion, heavy breathing and muscle pain after having typhoid medicine?

hi i am 27 yrs old,from last week i got fever in alternates days and have severe body pain i got my blood test for malaria, dengue and typhoid and i got positive typhoid and blood platelets 1.47 lakhs .so my doctor gave medicine for typhoid but after this i feel exhustion,heavy breathing and severe muscle pain please help me sir
Wed, 17 Mar 2021
Report Abuse
General & Family Physician 's  Response
HI,

These symptoms are common in typhoid and not related to medicine. Typhoid symptoms have a tendency to linger on for a long time. I advise you to eat healthy, nutritious and bland diet with plenty of fluids. Continue your medicines as advised by your treating doctor. If you are not able to tolerate medicines, you can ask your treating doctor to try changing your medications, if possible. Gradually you will be able to recover fully and get rid of these symptoms.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Anoop Kumar, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


What causes exhaustion, heavy breathing and muscle pain after having typhoid medicine?

HI, These symptoms are common in typhoid and not related to medicine. Typhoid symptoms have a tendency to linger on for a long time. I advise you to eat healthy, nutritious and bland diet with plenty of fluids. Continue your medicines as advised by your treating doctor. If you are not able to tolerate medicines, you can ask your treating doctor to try changing your medications, if possible. Gradually you will be able to recover fully and get rid of these symptoms. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Anoop Kumar, General & Family Physician